# SDR UIEA2022051200457

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 15,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

FIRE MAIN DECK AFT EICAS WARNING MESSAGE INTERROGATED CMC. FOUND MAIN DECK ZONE 12 FIRE DETECTOR LOOP A& B FAIL. PERFORMED FIRE TEST IAW AMM 26-14-00/501. TEST PASSED. MESSAGE CLEARED, NO FAULTS PRESENT.
